# SDR BB07046

- Difficulty date: June 29, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- Aircraft time: 71,229 hours, 13,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20131
- Part serial: 94451
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY EXIT SIGN AT POSITION R2 INOPERATIVE.  REPAIRED WIRING AND REPLACED BATTERY CHARGER.  NO FURTHER FAULTS.
